Notre Dame Journal of Formal Logic

Frege against the Booleans.

Hans Sluga

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 28, Number 1 (1987), 80-98.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093636848

Digital Object Identifier
doi:10.1305/ndjfl/1093636848

Mathematical Reviews number (MathSciNet)
MR871002

Zentralblatt MATH identifier
0634.01014

Subjects
Primary: 03-03: Historical (must also be assigned at least one classification number from Section 01)
Secondary: 00A25 01A55: 19th century 03A05: Philosophical and critical {For philosophy of mathematics, see also 00A30}

Citation

Sluga, Hans. Frege against the Booleans. Notre Dame J. Formal Logic 28 (1987), no. 1, 80--98. doi:10.1305/ndjfl/1093636848. https://projecteuclid.org/euclid.ndjfl/1093636848


Export citation